Existence of positive solutions for a coupled system of nonlinear fractional differential equations

Authors

  • A. Ghanmi

Abstract

We study the following nonlinear boundary-value problems for fractional differential equations Dαu(t)=f(t,v(t),Dβ1v(t)),t>0,Dβv(t)=g(t,u(t),Dα1u(t)),t>0,u>0,v>0(0,),limt0+u(t)=limt0+v(t)=0, where 1<α2 and 1<β2. Under certain conditions on f and g, the existence of positive solutions is obtained by applying the Schauder fixed-point theorem.

Downloads

Published

25.01.2019

Issue

Section

Research articles

How to Cite

Ghanmi, A. “Existence of Positive Solutions for a Coupled System of Nonlinear Fractional Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 71, no. 1, Jan. 2019, pp. 37-46, https://umj.imath.kiev.ua/index.php/umj/article/view/1417.